Wednesday, July 05, 2006

Lots of complaining - read at your own risk

I have only been on this stupid medication for two days now and I HATE it!!!

Dry mouth - Yes, and it's so damn annoying. They suggest sucking on candy or ice chips. Yeah, because that's what I want to do all day. I've also had this bad taste in my mouth all day. Do you know how many times I brushed my teeth today!?!

Upset stomach - I really think being nauseated is one of the worst physical feelings.

Sleepy - Couldn't get up for my morning run today. Not like I was too tired, more like my body felt like dead weight and I'm still not sure how I made it to work.

Fuzzy feeling - It's like I'm on a fucking cloud and can't get back to my body. This was especially not appreciated during my workout with Ricky today.

Headache - Off and on throughout the day.

Nighmares - Well, not really... After watching the news all day yesterday, I had a dream that North Korea missed the U.S. and hit Europe. I woke up not quite sure if N. Korea declared war on Europe or what. Never mind the geographical differences - it's a dream, right? (I'll say it. I am so fucking weird.)

Breast enlargment - No, not yet. But, I'm keeping my fingers crossed on this one!

Moody - nooooo, not at all. I go back and forth between being pissed off and being really sad. It didn't help that I was in a ton of pain today either. I'd get really pissed that it hurt, then really sad because I hate it, then really pissed off that this stupid medicine doesn't work right away, then really sad because I was being so selfish since this is nothing compared to what others go through (I've been thinking a lot about Mrs. B lately...), etc., etc., etc. It's a vicious cycle.

It's a good thing mouse is on vacation, because I'm pretty sure no one wants to be around me. The thing that concerns me is that this is such a SMALL dose and I'm reacting this way already. Hopefully, my body will begin to adjust soon and this will all go away. I don't think I can handle staying on it if I don't. Damn, now I'm getting all sad again. UGGGGHHHH!!!!!!!!!!!

5 comments:

Running Rabbit said...

Just came across your blog and I had to tell you that I LOVE,
L-O-V-E your icon! I used to have a ton of those books when I was little. They could be keepsakes now I bet! :-)

Firefly's Running said...

First, try to take the medication AFTER you finish your meal. Plus depending on the medication, it may take 3 to 4 weeks for it to kick in. I would consult the doctor if you are really concerned with fuzzy feeling and headaches.

cara said...

You can complain all you want! It's your blog. And don't worry. I've heard side effects usually go away, right? And if the benefits don't outweigh the downside there are always other options. Plus...keep hoping for the breast enlargement part. More medicines should promise that, actually!

Whitney said...

I just have to say I LOVE your picture of the "little miss" As a child, my sister and I read those books all the time. Now she is having her bridal party run a 10K the morning of the wedding, and each one of us will have "Little Miss ______" fill in the blank. I think I will be Little Miss Whitter

Running by.... said...

Hang in there. Those symptoms usually go away after a week or 2. Good luck!

PS...I'm with Rabbit, love your icon!